# SDR ASAA2013081695811

- Difficulty date: August 16, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 49,293 hours, 27,440 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Condition: Loose
- Location: R2 Window
- Part time: 56,769 hours, 32,407 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O R2 SLIDING WINDOW WOULD NOT SHUT.  FOUND NUT AND WASHER IN WINDOW TRACK.  ACFT GROUNDED.  FOUND SCREW LOOSE UNDER HANDLE, R2 WINDOW. REINSTALLED HARDWARE- NO ADJUSTMENTS MADE,  WINDOW OPENS AND CLOSES NORMAL. PERFORMED TASK 56-12-11-715-018. OK FOR SERVICE.
